# SDR C2XA11IA224

- Difficulty date: September 22, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 22,162 hours, 17,316 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 214244013002
- Part serial: AA09045
- Condition: Inoperative
- Location: Vibration Sys
- Part time: 22,157 hours, 17,312 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PNS - DURING TAKEOFF THE CREW REPORTED ENGINE ONE SPIKED AT 2.5.  THE AIRCRAFT RETURNED TO PNS WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE ENGINE VIBRATION MONITOR, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
